# SDR 97ZZZX2653

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3760T
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30069
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6707002
- Condition: Corroded
- Location: Lt Wing
- Part time: 4,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LT WING MAIN SPAR UPPER CAP SEVERELY CORRODED ON FWD FLANGE.  ONLY WAY TO DETECT IS WITH A MIRROR THROUGH FWD WHEELWELL INSPECTION PANEL.  WING REMOVED AND SPAR REPLACED. SUBMITTER STATED INTERGRANULAR CORROSION IS THE CAUSE.
